Log In Sign Up

YAZ Question


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 5th, 2008, 06:03 PM
Flutterbug's Avatar Veteran
Join Date: Aug 2006
Posts: 403
What is your period like if you take Yaz for birth control?? I started taking them about 4 months ago. The periods where ok then 2 months ago I had one long period that was very light every day for 7 days. Now last month my period didn't come at all!! It felt like it was going to start around Christmas like it should have but then it never did. I had one day where there was a little tiny bit of blood in my CM but nothing else. What is going on?? It's been 2 weeks since AF should have shown up.

Please help! Do you sometimes skip periods on YAZ? I've always been very regular. Do I need to take a PG test? Surely I"m not PG. I don't feel PG at all.

__________________

Reply With Quote
  #2  
January 6th, 2008, 09:35 AM
digitaltempest's Avatar Veteran
Join Date: Aug 2007
Location: Southeastern, USA
Posts: 316
Send a message via AIM to digitaltempest Send a message via MSN to digitaltempest Send a message via Yahoo to digitaltempest
I take Yaz and have been taking it roughly as long as you have. I did know that Yaz could possibly cause shorter, lighter periods, and this has been the case for me. The last period I had in November was about 2-3 days. But I'm one of those people who skips the placebo pills from time to time to actually keep my period away (and yes, my doctor says this is fine as long as I'm not doing it more than three months at a time), so I KNEW my period wasn't coming anyway in December. So, I'm really no help on that front since I do make the decision to run packs together and prevent my period from coming when I chose. If you're really concerned about it, you should DEFINITELY talk to your doctor.
__________________

Reply With Quote
  #3  
January 6th, 2008, 03:15 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Irregular bleeding and spotting (or lack thereof) is a common side effect of YAZ. It should be mentioned in the information that came with your prescription.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:17 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0